# SDR REXA201904106441

- Difficulty date: March 16, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 28,127 hours, 25,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31037
- Condition: Cracked
- Location: Bs 473.15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING ACCESS PNL SUPPORT BRACKET  AT  FS473.15 IS CRACKED.  REMOVED AND REPLACED R/H OVERWING SUPPORT BRACKET @ F.S. 473.15 I.A.W. CRJ-200 SRM 51-42-06 AND 51-42-21.
